# SDR SWAA2023011990269

- Difficulty date: January 10, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB, BS 500B - 500C, S25 - 26L IN THE FWD CARGO BAY.   REPLACED THE WEB IAW SRM 51-10-02, AND DWG 143A7505, SHEET 81, REV-.
